Ciprofloxacin - Has anyone had horrible side affects from Cipro?
- 5 May 2013 by ken31gin
- 6 May 2013
- cipro, bladder infection, pain, ciprofloxacin
I have pain in rotor cuff, down my arm, in wrist and thumb. feet and legs tingle and hurt. Achy all over.
I have not taken this med, however I suggest you contact your Dr on monday to discuss what can be done with regards to what you are experiencing.
All the best,
It can do those things. If it were me I would stop taking it now and call the dr first thing in the morning.
Cipro made my skin itch all over. Had to stop taking it.
Yes. Lots to problems with it. It is now saved as a last resort for me. I had them put it in my charts not to take it or prescribe due to side effects.
Call the doctor. No need to suffer with this. There are other meds to take.
I am currently taking this medication the only problem I am having is stomach pain and diarrhea. if you having really bad side effects let your dr. know. I hope you feel better soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2013 • 5 answers
Posted 30 Nov 2014 • 1 answer
Posted 14 Jul 2017 • 4 answers
Posted 17 Mar 2018 • 2 answers
Posted 10 Jun 2018 • 1 answer